Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Shiing-shen Chern: 1911-2004


Author: H. Wu
Journal: Bull. Amer. Math. Soc. 46 (2009), 327-338
MSC (2000): Primary 53-02, 53-03, 01A60
Published electronically: July 1, 2008
MathSciNet review: 2476416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53-02, 53-03, 01A60

Retrieve articles in all journals with MSC (2000): 53-02, 53-03, 01A60


Additional Information

H. Wu
Affiliation: Department of Mathematics, #3840, University of California at Berkeley, Berkeley, California 94720-3840
Email: wu@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-08-01219-6
PII: S 0273-0979(08)01219-6
Received by editor(s): March 15, 2006
Received by editor(s) in revised form: March 22, 2008
Published electronically: July 1, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.